# SDR DL757021037

- Difficulty date: September 4, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 54,308 hours, 28,546 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND RED EMERGENCY PATH LIGHT ON, AFT LAV INOP.  FOUND WIRING BROKEN FOR LIGHT ASSY.  REPLACED LIGHT ASSY AND REPAIRED WIRING.  OPS NORMAL.
